# SDR QR9R2023080900002

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724449831
- Aircraft time: 2,502 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 704776
- Condition: Warning Message
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YAW SAS AND BACKUP SAS APPEARED ON CAD DURING GROUND IDLE. HARD REBOOT DID NOT REMEDY FAILURE. DURING YAW SAS TROUBLESHOOTING, FOUND YAW SEMA BAD. COULD GET YAW SAS TO WORK AND DO THE PFT TEST AND YAW SAS AND BACKUP SAS CAME BACK ON AND COULD NOT TURN SAS ON WITHOUT CYCLING POWER TO THE YAW SEMA. CHECKED YAW FOG GYRO VALID SIGNAL AT SEMA WHEN IT FAILS, AND IT WAS THERE. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14.
